# SDR FDEA2019060311201

- Difficulty date: May 31, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,146 hours, 40,305 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse
- Part number: V643602
- Part serial: 0021343
- Condition: Leaking
- Location: A/Skid Manifold
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN. RIGHT HYDRAULIC LEAK. LOST RIGHT  HYDRAULIC QUANITY   REMOVED AND REPLACED #4 BRAKE NORMAL ANTISKID   MANIFOLD BRAKE FUSE REF AMM 32-42-03-4-0. LEAK AND OPS CK GOOD.
